Tortrat, Albert
Second complément sur le support des lois indéfiniment divisibles
Annales de l'I.H.P. Probabilités et statistiques, Tome 14 (1978) no. 3 , p. 349-354
Zbl 0383.60018 | MR 508935 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1978__14_3_349_0

Bibliographie

[0] C. Berg, On the support of the measures in a symmetric convolution semi-group. Math. Z., t. 148, 1976, p. 141-146. MR 402408 | Zbl 0309.60009

[1] P.L. Brockett, Supports of infinitely divisible measures on Hilbert space. The Annals of Probability, t. 5, 1977, p. 1012-1017. MR 517224 | Zbl 0377.60019

[2] Parthasarathy, Rao and Varadhan, Probability distributions on locally compact groups. Illinois J. Math., t. 7, 1963, p. 337-369. MR 190968 | Zbl 0129.10902

[3] A. Tortrat, Sur le support des lois indéfiniment divisibles dans les espaces vectoriels localement convexes. Ann. Inst. Henri Poincaré, t. XXIII, 1977, p. 27-43 et 293-298. Numdam | MR 478271 | Zbl 0374.60003